# SDR UHLA201507010591

- Difficulty date: July 1, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 29,220 hours, 17,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD FLOOR SUPPORT CORRODED, FRAMES 12 - 14.  R & R THE FLOOR SUPPORT.
